# SDR SWAA2022020790911

- Difficulty date: January 7, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 39,006 hours, 18,379 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Main Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: MAIN WHEEL WELL VERTICAL PRESSURE WEB CRACKED AT BS 663 LBL 43 WL 199 / REPAIRED MWW VERTICAL PRESSURE WEB CRACKED AT BS 663; LBL 43; WL 199 PER SRM 57-10-10-2R REPAIR 3
